Alert archive / New Jersey / Special Marine Warnings in 2003

Special Marine Warning 6, NWS Philadelphia/Mount Holly

June 11, 2003

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 11, 2003, 3:51 PM EDT. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 11, 2003, 3:51 PM EDT (19:51 UTC)
Expired
Jun 11, 2003, 4:15 PM EDT
In force
24 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 11, 10:30 AM EDT, 5 hours 21 minutes earlier.

Area forecast discussion, Jun 11, 10:30 AM EDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 AM EDT WED JUN 11 2003

AFTER DIGESTING THE LWX SOUNDG...WE WILL BE BUMPING OUR DELMARVA
ZONE MAX TEMPS A BIT HIGHER.

PREV AFDS

****************************************************************

FOG BANK FORMED OFSHR THIS MRNG. ITS CUR HUGGING CSTL LOCNS BUT
BASED ON SFC TRAJ SHLD START MOVG OFSHR LATE THIS MRNG/ERLY TAFTN.
IN THE WET BEGETTING WET REGIME WE/RE IN A FAIRLY EXTENSIVE ST DECK
ALSO HAS FORMED AND SATL IMAG IS SHOWING PLENTY OF CLDS TO OUR W.
CDFNT STILL MOVG THRU MI AND BEHIND SCHED FROM PREV MDL RUNS. ALL OF
THIS IS COMBINING TO REDUCE OUR ORGANIZED SVR WX THREAT FOR TAFTN.
STGST WIND FIELDS TO OUR N WILL BE IN THE CLOUDIER SKIES. HIEST
CAPES TO OUR S ARE WITH THE WEAKEST WIND FIELDS. WBZ IS ALSO AOA
11K. THE ONLY PARAMETER THAT SHOWS SOME SIGN IS THE DROP OF EQUIV
PTNL TEMP WITH HEIGHT. ITS FCSTD TO BE 15-20C TIL MID AFTN AND WE
SUPPOSE THERE COULD BE A NARROW WINDOW OF OPPORTUNITY OVR SUNNIER
DELMAR OR MAYBE ALG THE DFRNTL HEATG BOUNDARY NEAR THE CLD EDGE.
EVEN SO THE T7-T5 LAPSE RATES ARE PRETTY LAME AND THIS IN INDICATIVE
OF THE SO-SO FCSTD LI/S AND RATHER BENIGN FCSTD TTS. CUR ZONES DO
NOT CONTAIN ANY ENHANCED WORDING AND WHL A COUPLE OF STORMS MIGHT
MAKE SVR CRIT...IT SHLD NOT BE WDSPRD/ORGANIZED ENUF TO BEEF WORDING
FOR NOW.

MAX TEMPS OVERALL DO NOT LOOK TOO BAD.  MIGHT SHAVE A BIT OFF UP N
AND ADD A BIT DOWN S.

PLANNED 1-1.5 HR OUTAGE THIS MRNG ARND 11 AM WILL GET FCST PRODUCTS
OUT B4 REQUESTING SHORT-FUSED BACKUP.

TFG

****************************************************************

SHOWERS AND ISOLATED TSTMS HAVE ALREADY MADE THEIR WAY INTO WESTERN
PENNSYLVANIA.  IT APPEARS AS THOUGH THAT FIRST BATCH SHOULD BRUSH BY
TO OUR NORTH, PERHAPS AFFECTING OUR NORTHERN COUNTIES THIS MORNING.
ADDITIONAL SHOWERS AND TSTMS FARTHER UPSTREAM IN THE OHIO RIVER
VALLEY ARE HEADED TOWARD OUR REGION.  THEY WILL LIKELY REACH US LATE
IN THE DAY, MAYBE WAITING UNTIL EVENING ALONG THE SOUTHERN PART OF
THE JERSEY SHORE.

IT LOOKS LIKE ON AGAIN, OFF AGAIN PRECIP UNTIL THE SHORT WAVE,
PRESENTLY OVER THE SOUTHERN GREAT PLAINS, LIFTS UP AND OVER OUR
REGION ON FRIDAY.  THE BEST CHANCE FOR SIGNIFICANT RAIN IN OUR
FORECAST AREA SHOULD BE JUST AHEAD OF THE SHORT WAVE ON THURSDAY
NIGHT.  THE TREND CONTINUES TO SUGGEST HEAVIER RAIN IN OUR NORTHERN
COUNTIES.

ONCE THE SHORT WAVE PASSES, IT WILL PULL A FRONT DOWN FROM THE
NORTHWEST.  IT CONTINUES TO APPEAR AS THOUGH AN ONSHORE FLOW WILL
DEVELOP FOR THE WEEKEND.

IN THE MARINE FORECAST WEVE INCLUDED A HEADLINE INDICATING THAT A
SMALL CRAFT ADVISORY MAY BE NEEDED BEGINNING ON THURSDAY NIGHT FOR
BUILDING SEAS.

THE ZONE FORECASTS HAVE ALREADY BEEN ISSUED.

.PHI...NONE.

IOVINO
Hazardous weather outlook, Jun 11, 5:30 AM EDT, 10 hours 21 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-111130-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 AM EDT WED JUN 11 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND
NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY

THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS INDICATED THAT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS AFTERNOON
AND THIS EVENING IN EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND
NORTHEASTERN MARYLAND.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

IOVINO

Nearby

Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.